# SDR DALA2015070204092

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FLOORBEAM AT BS 700, LBL 62.  REMOVED THE CORROSION AND REPAIRED IAW ER/A 536956-14 REV ORIGINAL.
